Title

Functoriality of Cuntz-Pimsner correspondence maps

RIS ID

80176

Publication Details

Kaliszewski, S., Quigg, J. & Robertson, D. (2013). Functoriality of Cuntz-Pimsner correspondence maps. Journal of Mathematical Analysis and Applications, 405 (1), 1-11.

Abstract

We show that the passage from a correspondence to its Cuntz-Pimsner algebra gives a functor on a category of correspondences with appropriately defined morphisms. Applications involving topological graph Calgebras are discussed, and an application to crossed-product correspondences is presented in detail.

Please refer to publisher version or contact your library.

Share

COinS
 

Link to publisher version (DOI)

http://dx.doi.org/10.1016/j.jmaa.2013.02.069